Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/52483
Title: Affine invariant distance using multiscale analysis
Authors: Alvarez, Luis 
Cuenca Hernández, Carmelo 
Esclarín, Julio 
Mazorra, Luis 
Morel, J.-M.
UNESCO Clasification: 120601 Construcción de algoritmos
120602 Ecuaciones diferenciales
120326 Simulación
220990 Tratamiento digital. Imágenes
Keywords: Affine invariance
Distance map
Multiscale analysis
Scale space
Issue Date: 2016
Journal: Journal of Mathematical Imaging and Vision 
Abstract: In this paper we introduce an affine invariant distance definition from a (Formula presented.) point to the boundary of a bounded shape using morphological multiscale analysis. We study the mathematical behavior of this distance by examining separately the cases of convex and non-convex shapes. We prove that the proposed distance is bounded in the convex hull of the shape and infinite otherwise. A numerical scheme is given as well as experiments illustrating the behavior of the affine invariant distance.
URI: http://hdl.handle.net/10553/52483
ISSN: 0924-9907
DOI: 10.1007/s10851-015-0585-9
Source: Journal of Mathematical Imaging and Vision[ISSN 0924-9907],v. 55, p. 199-209
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

2
checked on Feb 28, 2021

WEB OF SCIENCETM
Citations

2
checked on Feb 28, 2021

Page view(s)

34
checked on Mar 2, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.